Limit search to available items
Book Cover
E-book
Author Goodearl, K. R.

Title The complete dimension theory of partially ordered systems with equivalence and orthogonality / K.R. Goodearl, F. Wehrung
Published Providence, R.I. : American Mathematical Society, ©2005
Online access available from:
ProQuest Ebook Central Subscription    View Resource Record  

Copies

Description 1 online resource (viii, 117 pages) : illustrations
Series Memoirs of the American Mathematical Society, 1947-6221 ; v. 831
Memoirs of the American Mathematical Society ; no. 831. 0065-9266
Contents 1. Introduction 2. Partial commutative monoids 3. Continuous dimension scales 4. Espaliers 5. Classes of espaliers
Summary Introduction Partial commutative monoids Continuous dimension scales Espaliers Classes of espaliers Bibliography Index
Notes "Volume 176, number 831 (third of 5 numbers)."
Bibliography Includes bibliographical references (pages 111-113) and index
Notes Print version record
Subject Boolean rings.
Lattice theory.
Modules (Algebra)
Partial algebras.
Boolean rings.
Lattice theory.
Modules (Algebra)
Partial algebras.
Form Electronic book
Author Wehrung, F. (Friedrich), 1961-
ISBN 147040432X
9781470404321